Parametric studies in transportation‐type problems
C. O. Fong and
M. R. Rao
Naval Research Logistics Quarterly, 1975, vol. 22, issue 2, 355-364
Abstract:
In this paper we present some results in parametric studies on several transportation‐type problems. Specifically, a characterization is obtained for the optimal values of the variables in the problem of determining an optimal growth path in a logistics system. We also derive an upper bound beyond which the optimal growth path remains the same. The results are then extended to the goal programming model and the prespecified market growth rate problem.
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800220211
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:2:p:355-364
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().